# SDR DALA1231179255

- Difficulty date: May 2, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Part number: HLT1428
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS ON LT PYLON WORN, REMOVED AND REPLACED FASTENERS PER EA 02-476701-12AD REV E OPN 0101.
